# SDR SWIA202266870

- Difficulty date: September 2, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE, AT APPROX. FS 295.00, CENTERLINE BEAM JUST UNDER FLOOR PANEL 231ALF, HAS EVIDENCE OF CORROSION ON TOP OF PLATE. (CIRCLED IN RED)     (C-CHECK RO 11/12/2022)    - INSTALLED NEW GALLEY MOUNT PLATE P/N 601R38669-55.   REF:   DWG 601R38669, REV: N, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-13 C/W 51-900-1003-SKY
